# SDR R61A202003140406

- Difficulty date: February 29, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: 17014731001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION - LH STAND OFF AT FRAME 17. REMOVED, REPLACED, AND APPLIED SURFACE PROTECTION ON LH STAND OFF AT FRAME 17. REF SRM 51-40-08, 51-23-04, 51-23-05, 51-23-06
